# SDR DALA2021010400029

- Difficulty date: January 4, 2021
- Submitted: January 4, 2021
- Operation: Air carrier
- Aircraft: N391DA
- Make and model: Boeing 737832
- Aircraft serial: 30560
- Aircraft time: 66,067 hours, 26,023 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AFT RT LAV FWD OF BIFOLD DOOR EMERGENCY LIGHT BROKEN.  INSTALLED NEW LIGHT ASSEMBLY.  EMERGENCY LIGHT OPERATIONS CHECK GOOD, PER B737 AMM 33-51.
